U.S. doctors online nowAsk doctors free
Canada
A 54-year-old female asked:

i have been on sertraline for about 2 weeks. i have nausea, and bouts of dizzy and feeling very lightheaded. is this normal? does it eventually stop

1 doctor answer2 doctors weighed in
Dr. Dariush Saghafi
Neurology 33 years experience
Is it truly side eff: I don't know that you can know for sure that it's a side effect of the Sertraline. If it were then, yes there are a good number of people that can acclimate to the drug after a period of time on the dose but again, how do you or I know that's it's a definite side effect? Write to me directly if you'd like and perhaps we can figure this out: www.healthtap.com/drsaghafi

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.